# SDR CA190227007

- Difficulty date: February 25, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,074 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970410119
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND LOST ALL HYDRAULIC FLUID FROM #1 HYDRAULIC SYSTEM AFTER 45 MINUTES IN CRUISE. THEY CAME BACK TO LAND AND DECLARED EMERGENCY. THEY HAD TO LAND FLAP LESS WITHOUT NORMAL BRAKES. INVESTIGATION REVEALED THAT #1 EDP PRESSURE LINE ABOVE EXHAUST WAS TOUCHING THE STRUCTURE OF THE NACELLE AND CHAFFED THROUGH.   FLEET INSPECTION WILL BE INITIATED. (TC# 20190227007)
